- -

Connected metrizable subtopologies and partitions into copies of the Cantor set

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Connected metrizable subtopologies and partitions into copies of the Cantor set

Show full item record

Druzhinina, I. (2006). Connected metrizable subtopologies and partitions into copies of the Cantor set. Applied General Topology. 7(2):139-150. doi:10.4995/agt.2006.1919.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82988

Files in this item

Item Metadata

Title: Connected metrizable subtopologies and partitions into copies of the Cantor set
Author:
Issued date:
Abstract:
[EN] We prove under Martin’s Axiom that every separable metrizable space represented as the union of less than 2 ω zero-dimensional compact subsets is zero-dimensional. On the other hand, we show in ZFC that every separable ...[+]
Subjects: Metrizable space , Completely metrizable space , Condensation , Connected metrizable subtopology , Cantor se , Zero-dimensional space , Martin’s Axiom
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2006.1919
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2006.1919
Type: Artículo

This item appears in the following Collection(s)

Show full item record